Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

When I do study after sometime my eyes are red. Plzz guve mee any solution off this problem?

2 Doctors Answered
When I do study after sometime my eyes are red. Plzz guve...
Take frequent breaks while studying and dip a handkerchief in cold water and keep it over closed eyes for 2 minutes during breaks, you will feel better. Also get your eyes checked for any spectacle number.
1 person found this helpful
When I do study after sometime my eyes are red. Plzz guve...
Eyes appear red because the vessels at the surface of the white portion of the eye (sclera) become swollen. Vessels may swell either due to---------- 1. Dim light in the room where you study------------------------ 2. Weak eyesight------------------------------------- 3. Eye strain due to continuous study without breaks or dimlight----------- 4. Eye dryness due to continuous study-------------------------- the first thing you can do is change your environment and work habits. By doing this you can relieve the pain and redness without spending money on treatment. Try taking more eye breaks by looking down the hall or out the window, or by closing your eyes for thirty seconds.--------------------- if you spend a lot of time sitting and reading, you may need prescription glasses solely for those activities.-----------------while studying taking eye breaks for five minutes every hour can lessen the strain on your eyes. Simply closing your eyes for a few moments can also do wonders. Try standing up, moving around, or taking a short walk to help regain concentration. Regular eye exercises that involve focusing on different distances can help prevent future straining. Blink often. Blinking refreshes and replenishes your eyes naturally. If you are having trouble with blinking due to the dryness of your eyes, try using homoeopathic cinelube eyedrops (hapdco) 3 times daily.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.